# SDR BB06092

- Difficulty date: December 25, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- Aircraft time: 68,225 hours, 30,759 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 714, CLT-PVD:  AFTER TAKEOFF, EICAS MESSAGES -GEAR DISAGREE- AND -GEAR DOORS- REMAINED ILLUMINATED.  THE FLIGHT DIVERTED TO PHL.  LANDING WAS NORMAL.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING PER FIM 32-30-00 WITH NO FAULTS FOUND.  NO PSEU FAULTS WERE LOGGED.  LUBED GEAR AS PRECAUTIONARY AND RELEASED FOR SERVICE.
